Contact us on (042) 933 1336

NYTOL ONE-A-NIGHT TABLETS 20’S

NYTOL ONE-A-NIGHT TABLETS 20’S

9.00

Nytol One-A-Night 50mg Tablets contain the active ingredient diphenhydramine hydrochloride, an antihistamine that causes sleepiness or drowsiness. Nytol One-A-Night 50mg tablets have been shown to help people who suffer from temporary difficulties in getting a good night’s sleep, to fall asleep faster and to have a longer and deeper sleep.

Why use Nytol One-A-Night Tablets? 

  • Suitable for people with temporary difficulties in getting a good night’s sleep caused by various problems such as stress, jet lag, personal problems.
  • Shown to help people fall asleep faster.
  • Help people to have a longer and deeper sleep.
  • Suitable for adults aged 18 years and over.
  • For short term use only.

Ingredients:

Active ingredient – Each tablet contains Diphenhydramine Hydrochloride 50 mg.

Cautions / Warnings:

For more information before using this product,  see patient information leaflet included.

At Backhouse Pharmacy we are concerned for your welfare. If you find the need to use this product on a regular basis, please contact us or speak to your Doctor. As this product is not recommended for continued use and we have to limit the quantity we are allowed to supply. Please read leaflet enclosed carefully prior to using and follow information, instructions and dosage recommendations given. If you have any concerns please speak to one of our pharmacists in store for advise prior to using this product.

Reviews

There are no reviews yet.

Be the first to review “NYTOL ONE-A-NIGHT TABLETS 20’S”
Categories: ,

Book Your Flu Vaccine Today

Click Here